MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558700
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
Note: this report pertains to one of two cre pro wireguided dilatation balloon device used in the same patient and procedure.It was reported to boston scientific corporation that two cre pro wireguided dilatation balloon devices were used in the esophagus during a dilation procedure for treatment of a stricture on (b)(6) 2025 during the procedure, the balloon burst at 16.5 mm size.It was reported that no piece of the balloon detached inside the patient additionally, the same problem happened on the other cre pro wireguided dilatation balloon device.The procedure was completed with another cre pro wireguided dilatation balloon.The procedure was prolonged as a result of these events; however, the amount of additional procedure time could not be obtained and was reported to be unavailable by the customer/account.There were no patient complications have been reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to have fully recovered.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.

Brand Name
CRE PRO
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24186074
Report Number3005099803-2026-00310
Device Sequence Number9600168
Product Code FGE
UDI-Device Identifier08714729797586
UDI-Public(01)08714729797586(17)280826(10)37316037
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558700
Device Catalogue NumberM00558700
Device Lot Number0037316037
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Initial Report FDA Received Date01/26/2026
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown